# SDR DALA2022091206063

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 81,212 hours, 10,742 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 4R DOOR WOULD NOT DISARM. CORRECTIVE ACTION: CLEARED FLOOR ATTACHMENT POINTS AND CYCLED ARMING MECHANISM. (9071012)
